# SDR ASAA2023061143545

- Difficulty date: June 11, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 45,943 hours, 13,334 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT OVERHEAT LIGHT ILLUMINATED DURING CLIMB.  GROUNDED - YES. LIGHT STAYS EXTINGUISHED AFTER QRH PROCEDURE.
